# SDR UIEA2019042653957

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,440 hours, 12,665 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 3880587
- Part serial: 93116429
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE AFTER LANDING( REMOVED AND REPLACED APU EXCITER IAW AMM 49-41-03. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.  )
